# SDR CNMA20090005

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 45,662 hours, 13,482 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Odor
- Location: Ife Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGER NOTICED ELECTRICAL ODOR AROUND ROW 12. IFE UNIT WAS TURNED OFF.  ODOR DISSIPATED AND NEVER RETURNED.  OPERATED PASSENGER IFE, OPERATED RECIRC FANS 1 HOUR THERE WERE NO ELECTRICAL ODOR. OK FOR SERVICE. NOTE ACFT HAS OPERATED 12 CYCLES AND 58 HOURS WITH NO REOCCURRENCE.
